Couldn't find what you looking for?

TRY OUR SEARCH!

I had been taking effexor (up to 225 mgs) and began having periods of double vision, which became constant within 1-2 weeks. Dr. switched me to cymbalta. After 4-5 weeks, the double vision remains and the opthamologist has prescribed glasses withb prisms in both eyes. Is this side effect a result of effexor and cymbalta? Can there be optical nerve damage? Thanks, gramarge

Loading...

i also just started taking cymbalta and am having double vision.
Reply

Loading...

I am not sure what medication could’ve caused your blurred vision because both Cymbalta and Effexor have a possibility of side effects that can cause damage to your vision. Is there a way that you talk to your doctor about changing both of these medications, because they are causing you too much trouble? I am not sure is this condition permanent and will you have to wear the glasses all the time or this just might be short term condition.
Have you tried to lower the dose of the medication? Your doctor has to find you another solution because this is not really helping you. Maybe you could try with some herbal solutions to replace the medication.
Good luck
Reply

Loading...

My visiongot very bad with effexor and its still really blurry almost 5 weeks off of it.im hoping for improvement,soon.
Reply

Loading...